Alert archive / Oklahoma / Flood Watches in 2009

Flood Watch 2, NWS Tulsa, OK

September 11, 200913 counties in Oklahoma

NWS Tulsa, OK issued this flood watch at Sep 11, 2009, 3:35 PM CDT for 13 counties in Oklahoma. It took effect at Sep 12, 2009, 1:00 PM CDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Sep 11, 2009, 3:35 PM CDT (20:35 UTC)
In effect from
Sep 12, 2009, 1:00 PM CDT
Expired
Sep 13, 2009, 3:27 PM CDT
In force
26 hr
Issued by
NWS Tulsa, OK
Flood severity
None

Counties Choctaw County, OK, Creek County, OK, Haskell County, OK, Latimer County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 91 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.6 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2009-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 753 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2009-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
753 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
452 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
-18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS64 KTSA 112035
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
335 PM CDT FRI SEP 11 2009

ARZ029-OKZ049-053-054-059-060-064>067-070>076-120930-
/O.NEW.KTSA.FA.A.0002.090912T1800Z-090914T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SEBASTIAN-PUSHMATAHA-CHOCTAW-OSAGE-PAWNEE-TULSA-CREEK-OKFUSKEE-
OKMULGEE-WAGONER-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON...HUGO...
PAWHUSKA...PAWNEE...TULSA...BRISTOW...OKEMAH...OKMULGEE...
WAGONER...MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER...
WILBURTON...POTEAU
335 PM CDT FRI SEP 11 2009

...FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF WEST CENTRAL ARKANSAS AND 
 OKLAHOMA...INCLUDING THE FOLLOWING COUNTIES...IN WEST CENTRAL 
 ARKANSAS...SEBASTIAN. IN OKLAHOMA...CHOCTAW...CREEK...
 HASKELL...LATIMER...LE FLORE...MCINTOSH...MUSKOGEE...
 OKFUSKEE...OKMULGEE...OSAGE...PAWNEE...PITTSBURG...
 PUSHMATAHA...SEQUOYAH...TULSA AND WAGONER.

* FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING

* AN UPPER LEVEL STORM SYSTEM OVER CENTRAL TEXAS WILL DRIFT SLOWLY
  NORTH OVER THE WEEKEND. WIDESPREAD SHOWERS AND THUNDERSTORMS IN
  ASSOCIATION WITH THIS SYSTEM WILL MOVE NORTH INTO SOUTHEAST
  OKLAHOMA LATE TONIGHT OR SATURDAY MORNING AND WILL CONTINUE TO
  SPREAD NORTH THROUGH THE DAY INTO THE EVENING HOURS SATURDAY.
  RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE COMMON BY LATE SUNDAY
  IN THE WATCH AREA WITH LOCALLY HIGHER AMOUNTS. LESSER RAINFALL
  AMOUNTS WILL BE SEEN FURTHER TO THE NORTHEAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP.

&&

$$
6 follow-up statements
000 
WGUS64 KTSA 120240
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
940 PM CDT FRI SEP 11 2009

ARZ029-OKZ049-053-054-059-060-064>067-070>076-121045-
/O.CON.KTSA.FA.A.0002.090912T1800Z-090914T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SEBASTIAN-PUSHMATAHA-CHOCTAW-OSAGE-PAWNEE-TULSA-CREEK-OKFUSKEE-
OKMULGEE-WAGONER-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON...HUGO...
PAWHUSKA...PAWNEE...TULSA...BRISTOW...OKEMAH...OKMULGEE...
WAGONER...MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER...
WILBURTON...POTEAU
940 PM CDT FRI SEP 11 2009

...FLOOD WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SUNDAY EVENING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF WEST CENTRAL ARKANSAS AND OKLAHOMA...INCLUDING THE 
 FOLLOWING AREAS...IN WEST CENTRAL ARKANSAS...SEBASTIAN. IN 
 OKLAHOMA...CHOCTAW...CREEK...HASKELL...LATIMER...LE FLORE...
 MCINTOSH...MUSKOGEE...OKFUSKEE...OKMULGEE...OSAGE...PAWNEE...
 PITTSBURG...PUSHMATAHA...SEQUOYAH...TULSA AND WAGONER.

* FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING

* AN UPPER LEVEL STORM SYSTEM OVER CENTRAL TEXAS WILL DRIFT 
 SLOWLY NORTH OVER THE WEEKEND. WIDESPREAD SHOWERS AND 
 THUNDERSTORMS IN ASSOCIATION WITH THIS SYSTEM WILL MOVE NORTH 
 INTO SOUTHEAST OKLAHOMA LATE TONIGHT OR SATURDAY MORNING AND 
 WILL CONTINUE TO SPREAD NORTH THROUGH THE DAY INTO THE EVENING 
 HOURS SATURDAY. RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE 
 COMMON BY LATE SUNDAY IN THE WATCH AREA WITH LOCALLY HIGHER 
 AMOUNTS. LESSER RAINFALL AMOUNTS WILL BE SEEN FURTHER TO THE 
 NORTHEAST. 

* WHILE THE HEAVIEST RAINFALL IS EXPECTED TO BE IN AREAS THAT LARGELY 
 ESCAPED HEAVY RAINFALL TWO DAYS AGO...THE RAINFALL COULD BE 
 LOCALLY VERY HEAVY DUE TO EFFICIENT...SLOW MOVING THUNDERSTORMS. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP.

&&

$$
000 
WGUS64 KTSA 120818
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
318 AM CDT SAT SEP 12 2009

ARZ029-OKZ049-053-054-059-060-064>067-070>076-122100-
/O.CON.KTSA.FA.A.0002.090912T1800Z-090914T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SEBASTIAN-PUSHMATAHA-CHOCTAW-OSAGE-PAWNEE-TULSA-CREEK-OKFUSKEE-
OKMULGEE-WAGONER-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON...HUGO...
PAWHUSKA...PAWNEE...TULSA...BRISTOW...OKEMAH...OKMULGEE...
WAGONER...MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER...
WILBURTON...POTEAU
318 AM CDT SAT SEP 12 2009

...FLOOD WATCH REMAINS IN EFFECT FROM 1 PM CDT THIS AFTERNOON
THROUGH SUNDAY EVENING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF WEST CENTRAL ARKANSAS AND OKLAHOMA...INCLUDING THE 
 FOLLOWING AREAS...IN WEST CENTRAL ARKANSAS...SEBASTIAN. IN 
 OKLAHOMA...CHOCTAW...CREEK...HASKELL...LATIMER...LE FLORE...
 MCINTOSH...MUSKOGEE...OKFUSKEE...OKMULGEE...OSAGE...PAWNEE...
 PITTSBURG...PUSHMATAHA...SEQUOYAH...TULSA AND WAGONER.

* FROM 1 PM CDT THIS AFTERNOON THROUGH SUNDAY EVENING

* AN UPPER LEVEL STORM SYSTEM OVER CENTRAL TEXAS WILL DRIFT 
 SLOWLY NORTH OVER THE WEEKEND. WIDESPREAD SHOWERS AND 
 THUNDERSTORMS IN ASSOCIATION WITH THIS SYSTEM WILL MOVE NORTH 
 INTO SOUTHEAST OKLAHOMA TODAY AND WILL CONTINUE TO SPREAD
 NORTH THROUGH TONIGHT. RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL
 BE COMMON BY LATE SUNDAY IN THE WATCH AREA WITH LOCALLY HIGHER 
 AMOUNTS. LESSER RAINFALL AMOUNTS WILL BE SEEN FARTHER TO THE 
 NORTHEAST. 

* WHILE THE HEAVIEST RAINFALL IS EXPECTED TO BE IN AREAS THAT 
 LARGELY ESCAPED HEAVY RAINFALL TWO DAYS AGO...THE RAINFALL 
 COULD BE LOCALLY VERY HEAVY DUE TO EFFICIENT...SLOW MOVING 
 THUNDERSTORMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP.

&&

$$
000 
WGUS64 KTSA 122006
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
306 PM CDT SAT SEP 12 2009

OKZ054-122115-
/O.CAN.KTSA.FA.A.0002.000000T0000Z-090914T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE-
INCLUDING THE CITY OF...PAWHUSKA
306 PM CDT SAT SEP 12 2009

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR A PORTION OF NORTHEAST OKLAHOMA HAS BEEN
CANCELLED. THE HEAVIER RAIN BANDS THROUGH SUNDAY ARE EXPECTED 
TO REMAIN SOUTH OF OSAGE COUNTY...THEREFORE THE WATCH HAS BEEN 
CANCELLED.

$$

ARZ029-OKZ049-053-059-060-064>067-070>076-131000-
/O.CON.KTSA.FA.A.0002.000000T0000Z-090914T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SEBASTIAN-PUSHMATAHA-CHOCTAW-PAWNEE-TULSA-CREEK-OKFUSKEE-OKMULGEE-
WAGONER-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON...HUGO...
PAWNEE...TULSA...BRISTOW...OKEMAH...OKMULGEE...WAGONER...
MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER...WILBURTON...
POTEAU
306 PM CDT SAT SEP 12 2009

...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY EVENING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF WEST CENTRAL ARKANSAS AND OKLAHOMA...INCLUDING THE 
  FOLLOWING AREAS...IN WEST CENTRAL ARKANSAS...SEBASTIAN. IN 
  OKLAHOMA...CHOCTAW...CREEK...HASKELL...LATIMER...LE FLORE...
  MCINTOSH...MUSKOGEE...OKFUSKEE...OKMULGEE...PAWNEE...
  PITTSBURG...PUSHMATAHA...SEQUOYAH...TULSA AND WAGONER.

* THROUGH SUNDAY EVENING

* AN UPPER LEVEL STORM SYSTEM OVER CENTRAL TEXAS WILL DRIFT 
  SLOWLY NORTHEAST OVER THE WEEKEND. WIDESPREAD SHOWERS WITH
  EMBEDDED THUNDERSTORMS IN ASSOCIATION WITH THIS SYSTEM WILL 
  SPREAD ACROSS MUCH OF THE WATCH AREA TONIGHT INTO SUNDAY.
  RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE COMMON BY LATE 
  SUNDAY IN THE WATCH AREA WITH LOCALLY HIGHER AMOUNTS POSSIBLE
  ...PRIMARILY SOUTH OF INTERSTATE 40.  LESSER RAINFALL AMOUNTS 
  WILL BE SEEN FARTHER TO THE NORTHEAST. 

* WHILE THE HEAVIEST RAINFALL IS EXPECTED TO BE IN AREAS THAT 
  LARGELY ESCAPED HEAVY RAINFALL TWO DAYS AGO...THE RAINFALL 
  COULD BE LOCALLY VERY HEAVY DUE TO EFFICIENT...SLOW MOVING 
  THUNDERSTORMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP.

&&

$$
000 
WGUS64 KTSA 130815
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
315 AM CDT SUN SEP 13 2009

ARZ029-OKZ049-053-059-060-064>067-070>076-132100-
/O.CON.KTSA.FA.A.0002.000000T0000Z-090914T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SEBASTIAN-PUSHMATAHA-CHOCTAW-PAWNEE-TULSA-CREEK-OKFUSKEE-OKMULGEE-
WAGONER-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON...HUGO...
PAWNEE...TULSA...BRISTOW...OKEMAH...OKMULGEE...WAGONER...
MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER...WILBURTON...
POTEAU
315 AM CDT SUN SEP 13 2009

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF WEST CENTRAL ARKANSAS AND OKLAHOMA...INCLUDING THE 
 FOLLOWING AREAS...IN WEST CENTRAL ARKANSAS...SEBASTIAN. IN 
 OKLAHOMA...CHOCTAW...CREEK...HASKELL...LATIMER...LE FLORE...
 MCINTOSH...MUSKOGEE...OKFUSKEE...OKMULGEE...PAWNEE...
 PITTSBURG...PUSHMATAHA...SEQUOYAH...TULSA AND WAGONER.

* THROUGH THIS EVENING

* AN UPPER LEVEL STORM SYSTEM OVER CENTRAL TEXAS WILL DRIFT 
 SLOWLY NORTHEAST TODAY. WIDESPREAD SHOWERS WITH  EMBEDDED
 THUNDERSTORMS IN ASSOCIATION WITH THIS SYSTEM WILL 
 SPREAD ACROSS MUCH OF THE WATCH AREA THE REMAINDER OF THE 
 DAY. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE
 COMMON BY LATE TODAY...WITH LOCALLY HIGHER AMOUNTS POSSIBLE 
 PRIMARILY SOUTH OF INTERSTATE 40. LESSER RAINFALL AMOUNTS 
 WILL BE SEEN FARTHER TO THE NORTHEAST. 

* WHILE THE HEAVIEST RAINFALL IS EXPECTED TO BE IN AREAS THAT 
 LARGELY ESCAPED HEAVY RAINFALL THREE DAYS AGO...THE RAINFALL 
 COULD BE LOCALLY VERY HEAVY DUE TO EFFICIENT...SLOW MOVING 
 SHOWERS AND THUNDERSTORMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP.

&&

$$
000 
WGUS64 KTSA 131620
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
1120 AM CDT SUN SEP 13 2009

OKZ059-060-064>067-070>072-131730-
/O.CAN.KTSA.FA.A.0002.000000T0000Z-090914T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PAWNEE-TULSA-CREEK-OKFUSKEE-OKMULGEE-WAGONER-MUSKOGEE-MCINTOSH-
SEQUOYAH-
INCLUDING THE CITIES OF...PAWNEE...TULSA...BRISTOW...OKEMAH...
OKMULGEE...WAGONER...MUSKOGEE...EUFAULA...SALLISAW
1120 AM CDT SUN SEP 13 2009

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF EAST CENTRAL OKLAHOMA...NORTHEAST
OKLAHOMA AND SOUTHEAST OKLAHOMA HAS BEEN CANCELLED.  THE THREAT
FOR HEAVY RAIN HAS ENDED LATE THIS MORNING WITH ONLY SCATTERED AREAS
OF LIGHT RAIN LINGERING INTO THE  AFTERNOON HOURS. 

$$

ARZ029-OKZ049-053-073>076-140000-
/O.CON.KTSA.FA.A.0002.000000T0000Z-090914T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SEBASTIAN-PUSHMATAHA-CHOCTAW-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON...HUGO...
MCALESTER...STIGLER...WILBURTON...POTEAU
1120 AM CDT SUN SEP 13 2009

...FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF WEST CENTRAL ARKANSAS AND SOUTHEAST OKLAHOMA...
  INCLUDING THE FOLLOWING AREAS...IN WEST CENTRAL ARKANSAS...
  SEBASTIAN. IN SOUTHEAST OKLAHOMA...CHOCTAW...HASKELL...
  LATIMER...LE FLORE...PITTSBURG AND PUSHMATAHA.

* UNTIL 7 PM CDT THIS EVENING

* AN UPPER LEVEL STORM SYSTEM OVER CENTRAL TEXAS WILL CONTINUE
  TO DRIFT SLOWLY NORTHEAST TODAY. AREAS OF SHOWERS WITH A FEW
  EMBEDDED THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE AFTERNOON 
  HOURS ACROSS FAR SOUTHEAST OKLAHOMA. A FEW LOCATIONS ACROSS THE 
  WATCH AREA COULD RECEIVE AN INCH OR TWO OF ADDITIONAL RAINFALL 
  LEADING TO EXCESSIVE RUNOFF IN SOME LOW LYING AREAS.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP.

&&

$$
000 
WGUS64 KTSA 132027
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
327 PM CDT SUN SEP 13 2009

ARZ029-OKZ049-053-073>076-132130-
/O.CAN.KTSA.FA.A.0002.000000T0000Z-090914T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SEBASTIAN-PUSHMATAHA-CHOCTAW-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON...HUGO...
MCALESTER...STIGLER...WILBURTON...POTEAU
327 PM CDT SUN SEP 13 2009

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF WEST CENTRAL ARKANSAS AND
SOUTHEAST OKLAHOMA HAS BEEN CANCELLED.

SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO AFFECT
PORTIONS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS TONIGHT
AND THROUGH MUCH OF EARLY NEXT WEEK. HOWEVER...RAINFALL RATES AND
RAINFALL TOTALS ARE NOT EXPECTED TO BE HIGH ENOUGH TO CAUSE
WIDESPREAD FLOODING. THEREFORE...THE FLOOD WATCH HAS BEEN
CANCELLED.

UP TO 2 INCHES OF RAIN HAS FALLEN ACROSS SOUTHEAST OKLAHOMA AND
WEST CENTRAL ARKANSAS OVER THE PAST 24 HOURS.

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flood watch went out at Sep 11, 12:31 PM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, Sep 11, 12:31 PM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1231 PM CDT FRI SEP 11 2009

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.
FOR THE 18Z TAFS... VFR CONDITIONS ARE EXPECTED TO CONTINUE AT ALL TAF SITES
INTO TONIGHT. AS SHOWERS AND THUNDERSTORMS ASSOCIATED WITH AN
UPPER LEVEL LOW INCREASE ACROSS THE REGION OVERNIGHT... MVFR AND
IFR VISIBILITIES AND/OR CEILINGS WILL AFFECT MOST TAF SITES.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...06
Hazardous weather outlook, Sep 11, 5:00 AM CDT, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 AM CDT FRI SEP 11 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 AM CDT FRI SEP 11 2009

...HEAVY RAIN AND FLOODING LIKELY THIS WEEKEND...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA.
	ONSET...LATE AFTERNOON/EARLY EVENING.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA.

DISCUSSION...
SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL BE POSSIBLE
THIS MORNING ACROSS PORTIONS OF EASTERN OKLAHOMA...MAINLY
WEST OF HIGHWAY 75 IN ASSOCIATION WITH A WEAK UPPER LEVEL
DISTURBANCE AS WELL AS AN INVERTED SURFACE TROF THAT IS
ACROSS CENTRAL OKLAHOMA. ADDITIONAL SHOWERS AND THUNDERSTORMS
WILL BE POSSIBLE LATER THIS AFTERNOON AND INTO TONIGHT AS AN
UPPER LEVEL LOW CURRENTLY ACROSS SOUTH TEXAS DRIFTS TO THE
NORTH AND BEGINS TO AFFECT THE AREA'S WEATHER. SOME OF THE
STRONGER STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN
AS PLENTY OF MOISTURE STREAMS INTO THE REGION FROM THE
GULF OF MEXICO.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
SEVERAL PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH
THE MIDDLE OF NEXT WEEK AS THE UPPER LEVEL LOW CURRENTLY
ACROSS SOUTH TEXAS MEANDERS OFF TO THE NORTH AND EAST
ACROSS THE AREA. MOST AREAS WILL SEE 2 TO 4 INCHES OF RAIN
THROUGH THE EXTENDED PERIOD WITH SOME LOCATIONS RECORDING
AS MUCH AS 7 INCHES OF RAIN AS THIS UPPER LEVEL LOW AND ITS
ASSOCIATED TROPICAL MOISTURE AFFECT THE AREA. THE HEAVIEST
RAINFALL AMOUNTS WILL OCCUR THIS WEEKEND. THESE KIND OF RAINFALL
AMOUNTS WILL MOST LIKELY RESULT IN FLASH FLOODING AND RIVER
FLOODING.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR SEVERAL
PERIODS OF HEAVY RAIN THIS WEEKEND SIGNIFICANT RISK OF
FLASH FLOODING AND RIVER FLOODING.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

Nearby

Flood Watches in Oklahoma, 2009Flood Watches in Arkansas, 2009Every flood watch in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.